# SDR 2011FA0000778

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 9,161 hours, 7,352 cycles
- System (JASC): 2210 · Autopilot System
- Part: Bracket
- Part number: 6661152
- Condition: Cracked
- Location: Zone 200
- Part time: 9,161 hours, 7,352 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE PHASE A/B INSPECTION, TECHS DISCOVERED THAT THE AUTOPILOT RUDDER CABLE BRACKET LOCATED AFT OF THE CANTED BULKHEAD HAS A 1" CRACK AT THE BASE OF THE BRACKET PASSING THROUGH THE TOP MOUNT HOLE.
